Change search
ReferencesLink to record
Permanent link

Direct link
Integration of second-order linear equations via linearization of Riccati's equations
Responsible organisation
2007 (English)In: Archives of ALGA, ISSN 1652-4934, Vol. 4, 71-75 p.Article in journal (Refereed) Published
Abstract [en]

The test for linearization of the Riccati equations by a change of the dependent variable, proved by the author in 1989, is utilized for integration of second-order linear equations by quadratures.

Place, publisher, year, edition, pages
Karlskrona, Sweden: ALGA publications, BTH , 2007. Vol. 4, 71-75 p.
Keyword [en]
Integration of second-order linear equations, linearization, Riccati's equations
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:bth-8833Local ID: oai:bth.se:forskinfoB078CFE4B124546AC12573BF003F716DOAI: oai:DiVA.org:bth-8833DiVA: diva2:836588
Note
Online: http://www.bth.se/ihn/alga.nsf/attachments/Archives%204_1_pdf/$file/Archives%204 _1.pdfAvailable from: 2012-09-18 Created: 2007-12-28 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link